# SDR CVGA20090228001

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 7,863 hours, 5,462 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Part number: 2322550
- Condition: Frozen
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING CLIMB WITH AUTOPILOT ENGAGED PASSING FL340 THE PFD INDICATED AN AILERON MISTRIM ANNUNCIATION.  AFTER DISCONNECTING THE A/P, THE CREW NOTED THAT THE AILERONS FELT STIFF.  THE CREW STOPPED THE CLIMB AT FL350, RAN THE APPROPRIATE CHECKLISTS, AND DECLARED AN EMERGENCY.  THE FLIGHT WAS DIVERTED FROM OKC TO BNA.  WHILE PASSING FL230, THE CAPTAIN NOTICED THE FLIGHT CONTROLS "SNAPPED LOOSE" AND THEN APPEARED TO BE WORKING NORMALLY FROM THEN ON.  MAINTENANCE FOUND THE AILERON BRUSH SEALS SATURATED WITH WATER.  BLEW OUT WATER WITH DRY NITROGEN AND LUBRICATED SEALS.  PERFORMED CHECK OF AILERON SYSTEM.  NO INTERFERENCE NOTED.  PERFORMED FLIGHT TEST.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
